# SDR DL76L992436

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- System (JASC): 5270 · Door Warning System
- Part: Door Warning
- Condition: Activated
- Location: Rt Emer Exit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATB FIRST FLIGHT DELAY, RT FWD EMERGENCY DOOR MSG CAME ON DURING CLIMB, WENT OUT ON ROLLOUT.  FWD TO MCO.
